# SDR CA110713001

- Difficulty date: July 11, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 2,888 hours
- Engine: Garrtt TFE731*
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 7627102004001
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING A 1200 HOURS CHECK ON A LR-45, AILERON, RUDDER AND ELEVATOR CONTROL CABLES WERE FOUND DAMAGED 40-50 PERCENT.  AMM 27-00-00, PAGE 234 FOR DAMAGE LIMITS. THOSE CABLES ARE SUPPOSED TO BE SERVICEABLE FOR 4800 HOURS, BUT THE ACFT IS AT 2887.47 HOURS AND CABLES REPLACEMENT IS NEEDED.
